RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2007, Volume 48, Number 1, Pages 75–88 (Mi smj7)  

On geometry of flat complete strictly causal Lorentzian manifolds

V. M. Gichev, E. A. Meshcheryakov

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science

Abstract: A flat complete causal Lorentzian manifold is called strictly causal if the past and future of its every point are closed near this point. We consider the strictly causal manifolds with unipotent holonomy groups and assign to a manifold of this type four nonnegative integers (a signature) and a parabola in the cone of positive definite matrices. Two manifolds are equivalent if and only if their signatures coincide and the corresponding parabolas are equal (up to a suitable automorphism of the cone and an affine change of variable). Also, we give necessary and sufficient conditions distinguishing the parabolas of this type among all parabolas in the cone.

Keywords: Lorentzian manifold, causality, complete affine manifold.

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2007, 48:1, 62–72

Bibliographic databases:

UDC: 513.814

Citation: V. M. Gichev, E. A. Meshcheryakov, “On geometry of flat complete strictly causal Lorentzian manifolds”, Sibirsk. Mat. Zh., 48:1 (2007), 75–88; Siberian Math. J., 48:1 (2007), 62–72

Citation in format AMSBIB
\Bibitem{GicMes07}
\by V.~M.~Gichev, E.~A.~Meshcheryakov
\paper On geometry of flat complete strictly causal Lorentzian manifolds
\jour Sibirsk. Mat. Zh.
\yr 2007
\vol 48
\issue 1
\pages 75--88
\mathnet{http://mi.mathnet.ru/smj7}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2304879}
\zmath{https://zbmath.org/?q=an:1164.53379}
\transl
\jour Siberian Math. J.
\yr 2007
\vol 48
\issue 1
\pages 62--72
\crossref{https://doi.org/10.1007/s11202-007-0007-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244424100007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846583526}


Linking options:
  • http://mi.mathnet.ru/eng/smj7
  • http://mi.mathnet.ru/eng/smj/v48/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:192
    Full text:68
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020